Hey there! Sign in to join this conversationNew here? Join for free

Late Second Period After Taking MAP Watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    Hi, so i had sex end of may and the condom broke so i went and took the map around 36 hours later and a week later i had a period for 7 days which ended the 1st of june - my cycle is usually around 30-33 days so i should of had my second period around the start of july and it has not started i have took two pregnancy tests over 8 weeks after sex and they were both negative - am i just worrying too much or has the map messed my cycle up? i have constant period pains just no period.

    please advise girls

    thanks
    Offline

    0
    ReputationRep:
    The morning after pill can mess up your cycle, but if you are worried you can always go back to a doctor.


    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 24, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Will you be richer or poorer than your parents?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.